# SDR M7K2008F00094

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Location: Cooling Duct
- Part time: 320 hours
- Component: Cooling Duct
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND CRACKED DURING ROUTINE 100 HOUR INSPECTION.  (K)
